# SDR AALA200801113

- Difficulty date: April 27, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT MARKER DECAL AT LEFT NUMBER TWO DOOR DAMAGED.  REPLACED DECAL FOR EMERGENCY EXIT MARKER AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
